# SDR VNAA9811012

- Difficulty date: November 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328JS
- Make and model: Dorner DO328100
- Aircraft serial: 3030
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Fluid
- Condition: Reqd Service
- Location: A Hyd Syst
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

A-HYDRAULIC QUANTITY LOW WARNING MESSAGE ILLUMINATED, DURING THE TAXI OUT FOR TAKEOFF.  THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE INSPECTED AND SERVICED THE HYDRAULIC SYSTEM, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 12-12-10.
